# SDR ABXA000181

- Difficulty date: December 1, 1999
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 35,639 hours, 32,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: 96F5667698101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER SIDE OF STRINGER 18A RIGHT, BETWEEN STATION 412R AND 434R.  REPAIREDIAW B767 SRM 53-00-03 AND ABX REA B653-32119MR.
